Show simple item record

dc.contributor.authorKAYATAS, K
dc.contributor.authorGÜMÜSKEMER, T
dc.contributor.authorYAZIMCI, NA
dc.contributor.authorYOLBAS, S
dc.contributor.authorKILICASLAN, H
dc.contributor.authorKaratoprak, CUMALİ
dc.contributor.authorDEMIRTUNÇ, R
dc.date.accessioned2019-10-05T21:15:53Z
dc.date.available2019-10-05T21:15:53Z
dc.date.issued2012-03-01
dc.identifier10.5152/turkpediatriars.2016.2192
dc.identifier.citationKaratoprak C., KAYATAS K., KILICASLAN H., YOLBAS S., YAZIMCI N., GÜMÜSKEMER T., DEMIRTUNÇ R., -Severe hypercalcemia due to teriparatide.-, Indian journal of pharmacology, cilt.44, ss.270-1, 2012
dc.identifier.urihttps://hdl.handle.net/20.500.12645/6909
dc.language.isoen
dc.subjectpharmacology
dc.titleSevere hypercalcemia due to teriparatide
dc.typeArticle
local.avesis.response6785
local.article.journalnameTURK PEDIATRI ARSIVI-TURKISH ARCHIVES OF PEDIATRICS
dc.identifier.wosWOS:000301859900027
dc.identifier.scopus84858974923
dc.identifier.doi10.4103/0253-7613.93869
dc.identifier.pubmed22529492
local.publication.isinternational1


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record